# SDR SWAA2024073018722

- Difficulty date: June 5, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 32,746 hours, 15,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT WORN<[01] REMOVED AND REPLACED GIRT PER GCMM 25-60-37;[02] C/W INSPECTION
